Dipolar contributions to nuclear magnetic shielding by anisotropic molecules

P. J. Stiles*

*Corresponding author for this work

Research output: Contribution to journalArticle

9 Citations (Scopus)

Abstract

Simple analytical expressions are given for the dipolar contributions to isotropic magnetic shielding outside axially-symmetric molecules. Except for certain paramagnetic metal-ion complexes the new expressions for the shielding expanded in spheroidal harmonics are preferable to the McConnell formula.

Original languageEnglish
Pages (from-to)259-260
Number of pages2
JournalChemical Physics Letters
Volume30
Issue number2
DOIs
Publication statusPublished - 15 Jan 1975
Externally publishedYes

    Fingerprint

Cite this